Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Simple proofs of some results of Reshetnyak


Author: Daniel Spector
Journal: Proc. Amer. Math. Soc. 139 (2011), 1681-1690
MSC (2010): Primary 49J45; Secondary 46E27, 46G10, 28C15
Published electronically: September 17, 2010
Previous version: Original version posted September 16, 2010
Corrected version: Current version removes inaccurate historical reference in footnote 1.
MathSciNet review: 2763757
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give simpler proofs of the classical continuity and lower semicontinuity theorems of Reshetnyak.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 49J45, 46E27, 46G10, 28C15

Retrieve articles in all journals with MSC (2010): 49J45, 46E27, 46G10, 28C15


Additional Information

Daniel Spector
Affiliation: Department of Mathematics, Carnegie Mellon University, Pittsburgh, Pennsylvania 15213-3890
Email: dspector@andrew.cmu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10593-2
PII: S 0002-9939(2010)10593-2
Received by editor(s): February 16, 2010
Received by editor(s) in revised form: May 18, 2010
Published electronically: September 17, 2010
Dedicated: To Pei Chen, whose love and support lift me daily
Communicated by: Tatiana Toro
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.